Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Is there any side effect of smoking on unani medicine ?

hi, doctor please let me know if I am doing a unani medicine course and if I smoke once or twice in a day do the medicine will stop affecting me?
Asked On : Fri, 25 Mar 2011
Answers:  4 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
Herbal medicines donot stop their action on one or two cigrettes but it depends on for which ailment and what medicine you are taking . a gap of an hour or so settles the things.
Answered: Mon, 28 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response the mean time things which stimulate the desire for cigarette such as sugar,coffee, alcohol:one should stay away from them.
2.after meals there is strong desire to instead take mint tea
Answered: Sat, 24 Sep 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
welcome to HealthcareMagic
One or two cigarettes will not stop the effect of Unani medicine but it will definitely damage few of your alveoli(air sacs) in your lungs so if you don't need better not to smoke.
Answered: Fri, 25 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
Smoking is strictly injurios to health. you are under treatment so why dont you leave your badhabit which effecting you.Unani medicine or any medicine may interact with the smoking and make the result ineffective for you. So suggest you leave as soon as possible and follow the treatment for better results
Answered: Mon, 28 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor